# SDR ASAA2020101633371

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 25,124 hours, 8,013 cycles
- System (JASC): 5270 · Door Warning System
- Part: Position Switch
- Part number: 2EN19RB
- Condition: Loose
- Location: Apu Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HORIZ STAB TRIM LUBE T/C 78327000 NOTICED THE APU INLET DOOR POSITION SENSOR LOOSE.  GROUNDED-YES.  REINSTALLED APU INLET DOOR POS SWITCH, REF B737-900 AMM 49-15-41.  APU OPERATIONS NORMAL.
